Alert archive / California / Gale Watches in 2011
Gale Watch 22, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Jul 19, 2011, 2:53 PM PDT. It took effect at Jul 20, 2011, 9:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jul 19, 2011, 2:53 PM PDT (21:53 UTC)
- In effect from
- Jul 20, 2011, 9:00 PM PDT
- Expired
- Jul 20, 2011, 2:40 AM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
594 WHUS76 KEKA 192153 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 253 PM PDT TUE JUL 19 2011 PZZ475-200600- /O.EXT.KEKA.SC.Y.0067.000000T0000Z-110721T0400Z/ /O.NEW.KEKA.GL.A.0022.110721T0400Z-110722T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 253 PM PDT TUE JUL 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY. * WINDS...N WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 KT OVERNIGHT AND REMAIN ELEVATED INTO THE WEEKEND. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT WINDS WILL INCREASE TO 35 KT ACROSS THE WATERS. * SEAS...STEEP...SHORT PERIOD SEAS WILL BUILD TO 5 TO 7 FT TONIGHT AND PEAK AROUND 10 TO 12 FT WED NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-200600- /O.EXT.KEKA.SC.Y.0067.110720T0100Z-110723T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 253 PM PDT TUE JUL 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 11 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING TO 11 PM PDT FRIDAY. * WINDS...N WINDS WILL INCREASE TO 15 TO 20 KT WITH GUSTS TO 25 KT THIS AFTERNOON AND REMAIN ELEVATED THROUGH THE WEEKEND. * SEAS...STEEP...SHORT PERIOD SEAS WILL BUILD TO 4 TO 6 FT TONIGHT AND PEAK AROUND 7 TO 9 FT WED NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-200600- /O.CON.KEKA.SC.Y.0067.110719T2200Z-110723T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 253 PM PDT TUE JUL 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY. * WINDS...N WINDS OF 10 TO 20 KT WITH GUSTS TO 25 KT WILL CONTINUE THIS EVENING. WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 KT OVERNIGHT AND REMAIN ELEVATED INTO THE WEEKEND. * SEAS...STEEP...SHORT PERIOD SEAS WILL BUILD TO 5 TO 7 FT TONIGHT AND PEAK AROUND 9 TO 11 FT WED NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
269 WHUS76 KEKA 200402 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 902 PM PDT TUE JUL 19 2011 PZZ475-201215- /O.CON.KEKA.SC.Y.0067.000000T0000Z-110721T0400Z/ /O.CON.KEKA.GL.A.0022.110721T0400Z-110722T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 902 PM PDT TUE JUL 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT. * WINDS...N WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 KT OVERNIGHT AND REMAIN ELEVATED INTO THE WEEKEND. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT WINDS WILL INCREASE TO 35 KT ACROSS THE WATERS. * SEAS...STEEP...SHORT PERIOD SEAS WILL BUILD TO 5 TO 7 FT TONIGHT AND PEAK AROUND 10 TO 12 FT WED NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-470-201215- /O.CON.KEKA.SC.Y.0067.000000T0000Z-110723T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 902 PM PDT TUE JUL 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY. * WINDS...N WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 KT OVERNIGHT ESPECIALLY FURTHER OFFSHORE. WINDS WILL REMAIN ELEVATED INTO THE WEEKEND. * SEAS...STEEP...SHORT PERIOD SEAS WILL BUILD TO 5 TO 7 FT TONIGHT AND PEAK AROUND 9 TO 11 FT WED NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
985 WHUS76 KEKA 200940 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 AM PDT WED JUL 20 2011 PZZ475-201745- /O.CON.KEKA.SC.Y.0067.000000T0000Z-110721T0400Z/ /O.NEW.KEKA.SE.W.0009.110720T1400Z-110721T0400Z/ /O.UPG.KEKA.GL.A.0022.110721T0400Z-110722T1000Z/ /O.NEW.KEKA.GL.W.0025.110721T0400Z-110722T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 240 AM PDT WED JUL 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 7 AM THIS MORNING TO 9 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 9 PM PDT THIS EVENING. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...N 20 TO 30 KT WITH GUSTS INCREASING TO 35 KT BY THIS EVENING WILL CONTINUE INTO FRI. * SEAS...STEEP...SHORT PERIOD SEAS WILL BUILD TO 10 TO 12 FT AT 8 SECONDS THIS MORNING AND PEAK AT 12 TO 14 FT AT 10 SECONDS THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-201745- /O.EXT.KEKA.SC.Y.0067.000000T0000Z-110723T2200Z/ /O.NEW.KEKA.SE.W.0009.110720T1800Z-110721T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 240 AM PDT WED JUL 20 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT SATURDAY. * WINDS...N 15 TO 25 KT...INCREASING TO 20 TO 30 THIS EVENING WITH A FEW GUSTS TO 35 KT OVERNIGHT. * SEAS...STEEP...SHORT PERIOD SEAS WILL BUILD TO 8 TO 10 FT AT 8 SECONDS THIS MORNING AND PEAK AROUND 10 TO 12 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-201745- /O.EXB.KEKA.SC.Y.0067.110720T2200Z-110721T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 240 AM PDT WED JUL 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT THURSDAY. * WINDS...N 10 TO 20 KT INCREASING TO 15 TO 25 KT WITH GUSTS TO 30 KT THIS AFTERNOON. * SEAS...STEEP...SHORT PERIOD SEAS WILL BUILD TO 5 TO 7 FT THIS AFTERNOON AND PEAK AROUND 8 TO 10 FT AT 9 SECONDS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-201745- /O.CON.KEKA.SC.Y.0067.000000T0000Z-110723T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 240 AM PDT WED JUL 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY. * WINDS...N 15 TO 25 WITH GUSTS TO 30 KT. * SEAS...STEEP...SHORT PERIOD SEAS WILL BUILD TO 6 TO 8 FT AT 8 SECONDS WILL PEAK PEAK AROUND 9 TO 10 FT AT 9 SECONDS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jul 19, 2:30 PM PDT, 23 minutes earlier.
Area forecast discussion, Jul 19, 2:30 PM PDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PDT TUE JUL 19 2011
.SYNOPSIS...HIGH PRESSURE ACROSS THE E PACIFIC WILL HELP MOVE LOW
PRESSURE OUT OF NW CALIFORNIA TODAY. TEMPERATURES WILL BEGIN TO
REBOUND ACROSS THE INTERIOR BRINGING A DRYING AND WARMING TREND
THROUGH MUCH OF THE WEEK.
&&
.DISCUSSION...YESTERDAYS' UPPER LOW NOW WELL EAST OF CALIFORNIA
AND HEIGHTS AND THICKNESS VALUES ON THE RISE. CLASSIC POST TROUGH
WEATHER ALONG THE COAST TODAY WITH CLEAR SKIES OVER THE COASTAL
WATERS AND SOME STRATO CU FORMING ALONG THE COAST AND COASTAL
MOUNTAINS. NO SHOWER ACTIVITY NOTED THIS AFTERNOON AND BY EVENING
MUCH OF THE CLOUD COVER SHOULD DISSIPATE. EVEN AT THE COAST...WITH
PLENTY OF LOW AND MID LEVEL MIXING...IT MAY TAKE SOME TIME BEFORE
THE COASTAL LOW CLOUDS REFORM AND RETURN. LITTLE WEATHER EXPECTED
OVER THE NEXT 4-5 DAYS AS HEIGHTS RISE TO AND REMAIN AROUND
580. OTHER THEN SOME BOUTS OF MOUNTAIN CUMULUS...STABILITY AND
MOISTURE LOOKS UNFAVORABLE FOR ANY TSTORM ACTIVITY ACROSS THE
INTERIOR. COAST SIDE A RETURN TO THE PATTERN OF MORNING LOW CLOUDS
AND PATCHY FOG IS LIKELY WITH AFTERNOONS BEING MAINLY SUNNY AND
REACHING NORMAL HIGHS (61 - 65). THE NEXT BEST CHANCE OF RAIN MAY
NOW TURN TO MON...SEE EXTENDED DISCUSSION BELOW.
EXTENDED...WELL AFTER SOME RUN TO RUN CONSISTENCY ON BRINGING BACK
HIGHER HEIGHTS AND A MORE SUMMER TYPE PATTERN LATEST 00Z EURO AND
12Z GFS NOW SHOWING YET ANOTHER STRONG OPEN WAVE TROUGH OR EVEN
LOW PRESSURE SYSTEM ATTACKING THE NORTH COAST AGAIN EARLY NEXT
WEEK (LATE SUN - TUE). GIVEN THE WEATHER PATTERN SO FAR THIS SUMMER
THIS WOULD BE ON PAR AND LOOKS VERY SIMILAR TO THE RECENT LOW WE
JUST EXPERIENCED LATE SUN AND MON WHICH BROUGHT RAINFALL TO MOST OF
THE CWA. THOUGHTS ARE THE EURO IS A BIT OUT TO LUNCH WITH THE MORE
AGGRESSIVE SOLUTION BUT EVEN THE GFS RUN WOULD SUGGEST AT LEAST SOME
CONVECTIVE QPF OVER THE INTERIOR AND LIKELY SOME LIGHT RAIN OR
DRIZZLE ALONG THE COAST. AT A MINIMUM COOLER THAN NORMAL TEMPS WOULD
BE ANTICIPATED...MAINTAINING AN ALREADY COOLER THAN NORMAL SUMMER.
PREVIOUS RUNS SHOWED A MORE ZONAL OR EVEN BUILDING HEIGHTS DURING
THIS PERIOD...GIVEN THE SUDDEN CHANGE...CONFIDENCE REMAINS LOW ATTM.
TONKIN
&&
.AVIATION...MAINLY CLEAR SKIES ACROSS THE REGION. A FEW SCATTERED
CLOUDS REMAIN OVER THE HILLS IN THE NORTHERN PORTION OF THE CWA. ALL
TAF SITES REMAIN VFR. VFR CONDITIONS ARE EXPECTED TO CONTINUE INTO
THIS EVENING ACROSS THE REGION. AFTER 6Z LOW IFR CONDITIONS ARE
EXPECTED IN THE EEL RIVER VALLEY NORTH TO KACV AND ALONG THE
MENDOCINO COAST AS THE COASTAL STRATUS BEGINS TO FORM. WITH DECENT
NORTHERLY WINDS EXPECT KCEC AND THE SHELTER COVE AREAS WILL REMAIN
MAINLY CLEAR...ALTHOUGH SOME GROUND FOG MAY FORM AT KCEC. MODELS ARE
INDICATING THAT SKIES WILL CLEAR IN MOST AREAS TOMORROW BY 18Z. MKK
&&
.MARINE...NORTH WINDS WILL CONTINUE TO INCREASE THROUGH THURSDAY AS
THE HIGH BUILDS INTO THE PACIFIC NORTHWEST AND THE THERMAL LOW
PRESSURE STRENGTHENS OVER INTERIOR CA. ISSUED GALE WATCH FOR PZZ475
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT AS MODELS ARE INDICATING A
FAIRLY WIDESPREAD AREA OF GUSTS OVER 35KT. MDT TO STRONG WINDS WILL
RESULT IN BUILDING SHORT PERIOD SEAS WITH COMBINED SEAS PEAKING
AROUND 10 TO 13 FT AT 9 SEC WED NIGHT THROUGH THU NIGHT. MODELS SHOW
THE GRADIENT RELAXING THIS WEEKEND ALLOWING WINDS AND SEAS TO
SUBSIDE. MKK
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY PZZ470.
SMALL CRAFT ADVISORY PZZ455.
SMALL CRAFT ADVISORY PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOVHazardous weather outlook, Jul 19, 5:15 AM PDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 515 AM PDT TUE JUL 19 2011 CAZ001>004-076-201215- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 515 AM PDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.